On automorphism groups of finite p-groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), p. 265-271
@article{RSMUP_1994__91__265_0,
     author = {Malinowska, Izabela},
     title = {On automorphism groups of finite $p$-groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     pages = {265-271},
     zbl = {0813.20020},
     mrnumber = {1289641},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__265_0}
}
Malinowska, Izabela. On automorphism groups of finite $p$-groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994) pp. 265-271. http://www.numdam.org/item/RSMUP_1994__91__265_0/

[1] N. Blackburn, On a special class of p-groups, Acta Math., 100 (1958), pp. 45-92. | MR 102558 | Zbl 0083.24802

[2] W. Burnside, Theory of Groups of Finite Order, Cambridge University Press (1911). | JFM 28.0118.03

[3] A. Caranti - C.M. Scoppola, Endomorphisms of two-generated metabelian groups that induce the identity modulo the derived subgroup, UTM, 286 (Ottobre 1989). | Zbl 0693.20038

[4] H. Heineken, Nilpotente gruppen, deren sämtliche normalteiler characteristish sind, Arch. Math., 33 (1979), pp. 497-503. | MR 570484 | Zbl 0413.20017

[5] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin and New York (1967). | MR 224703 | Zbl 0217.07201

[6] D. Jonah - M. Konvisser, Some non-abelian p-groups with abelian automorphism groups, Arch. Math., 26 (1975), pp. 131-133. | MR 367059 | Zbl 0315.20016

[7] Kouroskaja tetrad', Nowosybirsk (1990).